# SDR SWAA2014111734242

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 36,484 hours, 27,567 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 4659
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK, FUMES REPORTED BY AFT FLIGHT ATTENDANT, SMELLED LIKE BURNING PLASTIC COMING THRU GASPER VENTS.  R & R AFT NR 2 COFFEE MAKER IAW MM.
